New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Depo problems (i think)
0 Replies
Mari - February 26

hi there :)

i have been on the depo injection for about a year now, i got my period usually about a month before the next jag was due and it would last about 3 weeks - although it wasnt bad so i didnt't mind that. however this month has been awful, i'[ve been getting really bad abdominal cramps and aching legs, and i've been bleeding heavily with big clots, about 2-3 cms, i've never had them that bad before. my appetite has gone through the roof too, i just cant stop eating!

i am 35 and have never had kids, could this be depo related or should i get checked out? its unlikely i have fallen pregnant as i totally lost my sex drive so very rarely go there lol - i know it only takes once to get pregnant but surely not on depo?!

or am i being totally paranoid and this is just normal?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question